MathSciNet Relay Station
MathSciNet bibliographic data
MR184201 (32 #1674) 54.60
Duda, Edwin A locally compact metric space is almost invariant under a closed mapping. Proc. Amer. Math. Soc. 16 1965 473–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement